Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

On Isolated Rational Singularities of Surfaces

Michael Artin
American Journal of Mathematics
Vol. 88, No. 1 (Jan., 1966), pp. 129-136
DOI: 10.2307/2373050
Stable URL: http://www.jstor.org/stable/2373050
Page Count: 8
  • Get Access
  • Read Online (Free)
  • Download ($24.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
On Isolated Rational Singularities of Surfaces
Preview not available

Page Thumbnails

  • Thumbnail: Page 
129
    129
  • Thumbnail: Page 
130
    130
  • Thumbnail: Page 
131
    131
  • Thumbnail: Page 
132
    132
  • Thumbnail: Page 
133
    133
  • Thumbnail: Page 
134
    134
  • Thumbnail: Page 
135
    135
  • Thumbnail: Page 
136
    136